# SDR AALA202212132536

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 71,318 hours, 32,813 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR RIGHT EMERGENCY EXIT LIGHT CAME ON AT ABOUT FL260 FLIGHT ATTENDANT RESEATED COVER AND LIGHT WENT BACK OFF. MAINTENANCE ADJUSTED RIGHT OVERWING EMERGENCY EXIT COVER FLAP PROXIMITY SENSOR TARGET PER AMM 52-71-13. A SATSFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
